# SDR DL757991558

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 6229436101
- Condition: Malfunctioned
- Location: E & E Compt
- Component: 6229436101
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING T/O ROLL CREW LOST ALL PRIMARY FLIGHT INSTRUMENTS, BOTH EADI'S AND BOTH EHSI'S.  FLIGHT CREW ELECTED TO REJECT TAKEOFF AT 90 KTS.  ALL INDICATIONS RETURNED TO NORMAL WITHIN 5 SECS.  CONTRACT MAINTENANCE INSPECTED AIRCRAFT AND TESTED ALL SYMBOL GENERATORS WITH NO TROUBLE FOUND.
